zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Sensitivity analysis for quasi-variational inclusions. (English) Zbl 0949.49007
The authors have developed the sensitivity analysis for quasi-variational inclusions by applying the implicit resolvent equations technique. No differentiability of the given data is required. This technique has been used by M. A. Noor in several of his papers to suggest some iterative methods for solving mixed variational inequalities.

49J40Variational methods including variational inequalities
Full Text: DOI
[1] Baiocchi, C.; Capelo, A.: Variational and quasi variational inequalities. (1984) · Zbl 0551.49007
[2] Dafermos, S.: Sensitivity analysis in variational inequalities. Math. oper. Res. 13, 421-434 (1988) · Zbl 0674.49007
[3] Ding, X. P.: Perturbed proximal point algorithms for generalized quasivariational inclusions. J. math. Anal. appl. 210, 88-101 (1997) · Zbl 0902.49010
[4] Giannessi, F.; Maugeri, A.: Variational inequalities and network equilibrium problems. (1995) · Zbl 0834.00044
[5] Glowinski, R.; Lions, J. L.; Tremolieres, R.: Numerical analysis of variational inequalities. (1981) · Zbl 0463.65046
[6] Huang, N. H.: Mann and Ishikawa type perturbed iterative algorithms for generalized nonlinear implicit quasi variational inclusions. Comput. math. Appl. 35, 1-7 (1998) · Zbl 0999.47057
[7] Kinderlehrer, D.; Stampacchia, G.: An introduction to variational inequalities and their applications. (1980) · Zbl 0457.35001
[8] Kyparisis, J.: Sensitivity analysis framework for variational inequalities. Math. programming 38, 203-213 (1987)
[9] Kyparisis, J.: Sensitivity analysis for variational inequalities and nonlinear complementarity problems. Ann. oper. Res. 27, 143-174 (1990) · Zbl 0723.90075
[10] Liu, J.: Sensitivity analysis in nonlinear programs and variational inequalities via continuous selections. SIAM J. Control optim. 33, 1040-1060 (1995) · Zbl 0839.49017
[11] Moudafi, A.; Noor, M. A.: Sensitivity analysis for variational inclusions by Wiener--Hopf equations technique. J. appl. Math. stochastic anal. 12 (1999) · Zbl 0946.49008
[12] Noor, M. A.: Set-valued quasi variational inclusions, K. J. comput. Appl. math. 6 (1999) · Zbl 0994.47063
[13] Noor, M. A.: Some recent advances in variational inequalities. Part I. Basic concepts. New Zealand J. Math. 26, 53-80 (1997) · Zbl 0886.49004
[14] Noor, M. A.: Some recent advances in variational inequalities. Part II. Other concepts. New Zealand J. Math. 26, 229-255 (1997) · Zbl 0889.49006
[15] Noor, M. A.: Sensitivity analysis for quasi variational inequalities. J. optim. Theory appl. 95, 399-407 (1997) · Zbl 0896.49003
[16] Noor, M. A.: Equivalence of variational inclusions with resolvent equations. Nonlinear anal. (1999)
[17] Noor, M. A.: Set-valued mixed quasi variational inequalities and implicit resolvent equations. Math. comput. Modelling 29, 1-11 (1999) · Zbl 0994.47063
[18] Noor, M. A.: Generalized set-valued variational inclusions and resolvent equations. J. math. Anal. appl. 228, 206-220 (1998) · Zbl 1031.49016
[19] Noor, M. A.: Sensitivity analysis framework for mixed variational inequalities. J. natur. Geom. 15, 119-130 (1999) · Zbl 0928.49011
[20] Noor, M. A.; Noor, K. I.; Rassias, Th.M.: Some aspects of variational inequalities. J. comput. Appl. math. 47, 285-312 (1993) · Zbl 0788.65074
[21] Qiu, Y.; Magnanti, T. L.: Sensitivity analysis for variational inequalities defined on polyhedral sets. Math. oper. Res. 14, 410-432 (1989) · Zbl 0698.90069
[22] Robinson, S. M.: Normal maps induced by linear transformations. Math. oper. Res. 17, 691-714 (1992) · Zbl 0777.90063
[23] Shi, P.: Equivalence of variational inequalities with Wiener--Hopf equations. Proc. amer. Math. soc. 111, 339-346 (1991) · Zbl 0881.35049
[24] Stampacchia, G.: Formes bilińairs coercitives sur LES ensembles convexes. C. R. Acad. sci. Paris 258, 4413-4416 (1964) · Zbl 0124.06401
[25] Tobin, R. L.: Sensitivity analysis for variational inequalities. J. optim. Theory appl. 48, 191-204 (1986) · Zbl 0557.49004
[26] Uko, L. U.: Strongly nonlinear generalized equations. J. math. Anal. appl. 220, 65-76 (1998) · Zbl 0918.49007
[27] Yen, N. D.: Hölder continuity of solutions to a parametric variational inequality. Appl. math. Optim. 31, 245-255 (1995) · Zbl 0821.49011
[28] Yen, N. D.; Lee, G. M.: Solution sensitivity of a class of variational inequalities. J. math. Anal. appl. 215, 48-55 (1997) · Zbl 0906.49002